Home The cutwidth and the vertex separation number of hypergraphs and their König’s representations
Article
Licensed
Unlicensed Requires Authentication

The cutwidth and the vertex separation number of hypergraphs and their König’s representations

  • P. A. GOLOVACH
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 5 Issue 3

Published Online: 2009-10-09
Published in Print: 1995

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1995.5.3.243/pdf
Scroll to top button